Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

The application of commercial calculating machines to scientific computing


Author: L. J. Comrie
Journal: Math. Comp. 2 (1946), 149-159
MSC: Primary 65.0X
DOI: https://doi.org/10.1090/S0025-5718-1946-0017573-9
Corrigendum: Math. Comp. 2 (1947), 228.
MathSciNet review: 0017573
Full-text PDF


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.0X

Retrieve articles in all journals with MSC: 65.0X


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1946-0017573-9
Article copyright: © Copyright 1946 American Mathematical Society

American Mathematical Society